# SDR REXA201100161

- Difficulty date: March 4, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 15,349 hours, 12,941 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ANTI-ICE DUCT WARNING ON TAKEOFF.  REMOVED AND REPLACED BROKEN DUCT LOOP IAW AMM 36-21-04, OPS CHECK GOOD.
